# SDR FDEA202308241490

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-300
- Aircraft serial: 42719
- Aircraft time: 13,554 hours, 6,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105406G
- Part serial: 000286
- Condition: Worn
- Location: Rt Wing Slat
- Part time: 13,554 hours, 6,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #8 L/E SLAT, T/E WEDGE, LOWER SURFACE IS WORN JUST OUTBD OF THE INBD AUX   TRACK REPAIRED DAMAGE ON THE RH WING #8 SLAT, T/E WEDGE, LOWER SURFACE IAW B767 SRM 57-43-  02-2R AND B767 SRM 51-70-10-2R
